# SDR UIEA2020030200354

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,581 hours, 19,900 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Gauge
- Condition: Damaged
- Location: O2 Bottle
- Component: O2 Bottle
- Component part number: 80130700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 APPROACHING MINIMUMS @ 1430 PSI.( UPPER CREW O2 BOTTLE INDICATING GAUGE FOUND TO BE DAMAGED. REMOVED AND REPLACED UPPER CREW O2 BOTTLE IAW AMM 12-15-08-603-001 & GMM 3.25.3. LEAK CHECK GOOD. OPS NORMAL. )
